Thumbnail
Access Restriction
Subscribed

Author Andrews, Matthew ♦ Zhang, Lisa
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©2006
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Hardness of approximation ♦ Edge-disjoint paths ♦ Undirected graphs
Abstract We show that there is no log⅓ ™ ϵ $\textit{M}$ approximation for the undirected Edge-Disjoint Paths problem unless $\textit{NP}$ ⊆ $ZPTIME(n^{polylog(n)}),$ where $\textit{M}$ is the size of the graph and ϵ is any positive constant. This hardness result also applies to the undirected All-or-Nothing Multicommodity Flow problem and the undirected Node-Disjoint Paths problem.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2006-09-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 53
Issue Number 5
Page Count 17
Starting Page 745
Ending Page 761


Open content in new tab

   Open content in new tab
Source: ACM Digital Library